Advertisement

Journal of Mathematical Sciences

, Volume 73, Issue 4, pp 460–467 | Cite as

Passage to the limitp2P1

  • A. A. Kapaev
  • A. V. Kitaev
Article

Abstract

A method is given allowing one to consider the well known formal passage to the limit P2→P1 as the double asymptotics of solutions of the equation P2 in a special “transition” domain characterized by the ratio α2/x3, where α is the parameter of P2 and x is its argument. It is shown that the sequence of iterated Bäcklund transformations of generic solutions of P2 is described by a generic solution of P1. The iterations of Bäcklund transformations of solutions of P2, both rational and separatrix for x→−∞, are studied. Bibliography: 12 titles.

Keywords

Generic Solution Formal Passage Double Asymptotics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. L. Ince,Ordinary Differential Equations, Longmans, Green, London (1926).Google Scholar
  2. 2.
    A. V. Kitaev (this volume).Google Scholar
  3. 3.
    A. A. Kapaev,Teor. Mat. Fiz.,77, No. 3, 323–332 (1988).MATHMathSciNetGoogle Scholar
  4. 4.
    A. A. Kapaev,Differents. Uravn.,24, No. 10, 1684–1695 (1988).MATHMathSciNetGoogle Scholar
  5. 5.
    A. V. Kitaev,Zapiski Nauch. Sem. LOMI,179, 101–109 (1989).MATHGoogle Scholar
  6. 6.
    N. A. Lukashevich,Differents. Uravn.,7, No. 6, 1124–1125 (1971).MATHGoogle Scholar
  7. 7.
    A. A. Kapaev, (Self-review of the Candidate Thesis), LGU, Leningrad (1987).Google Scholar
  8. 8.
    V. I. Gromak,Differents. Uravn.,14, No. 12, 2131–2135 (1978).MATHMathSciNetGoogle Scholar
  9. 9.
    H. Flaschka and A. C. Newell,Commun. Math. Phys.,76, No. 1, 65–116 (1980).MathSciNetGoogle Scholar
  10. 10.
    A. R. It-s (Its) and V. Yu. Novokshenov,Lecture Notes in Math.,1191, Springer-Verlag (1986).Google Scholar
  11. 11.
    M. V. Fedoryuk,Asymptotic Methods for Ordinary Differential Equations [in Russian], Moscow (1983).Google Scholar
  12. 12.
    M. Jimbo and T. Miwa,Physica D.,2, No. 3, 407–448 (1981).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. A. Kapaev
  • A. V. Kitaev

There are no affiliations available

Personalised recommendations